Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jan 11, 2021, 3:34 AM CST. It took effect at Jan 11, 2021, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2021, 3:34 AM CST (09:34 UTC)
- In effect from
- Jan 11, 2021, 6:00 AM CST
- Expired
- Jan 11, 2021, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
852 WHUS74 KLCH 110934 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 334 AM CST Mon Jan 11 2021 GMZ455-111745- /O.CON.KLCH.GL.W.0001.000000T0000Z-210111T1200Z/ /O.NEW.KLCH.LO.Y.0004.210111T1200Z-210111T1500Z/ /O.EXB.KLCH.SC.Y.0002.210111T1200Z-210112T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 334 AM CST Mon Jan 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...LOW WATER ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt. For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Low Water Advisory, until 9 AM CST this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ475-111745- /O.CON.KLCH.GL.W.0001.000000T0000Z-210111T1200Z/ /O.EXB.KLCH.SC.Y.0002.210111T1200Z-210112T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 334 AM CST Mon Jan 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 knots and very rough bay and lake waters. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-452-470-472-111745- /O.CON.KLCH.GL.W.0001.000000T0000Z-210111T1200Z/ /O.NEW.KLCH.SC.Y.0003.210111T1200Z-210112T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 334 AM CST Mon Jan 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, north winds 25 kt with gusts up to 35 kt and seas 4 to 8 feet. For the Small Craft Advisory, north winds 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-111745- /O.EXT.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/ /O.NEW.KLCH.LO.Y.0004.210111T1200Z-210111T1500Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 334 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt... lakes and bays very rough. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, until 9 AM CST this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
4 follow-up statements
431
WHUS74 KLCH 111227
MWWLCH
URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
627 AM CST Mon Jan 11 2021
GMZ455-112030-
/O.EXP.KLCH.GL.W.0001.000000T0000Z-210111T1200Z/
/O.CON.KLCH.LO.Y.0004.000000T0000Z-210111T1500Z/
/O.CON.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
627 AM CST Mon Jan 11 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt
with gusts up to 35 kt.
For Low Water Advisory, abnormally low water levels.
* WHERE...Coastal waters from Lower Atchafalaya River to
Intracoastal City LA out 20 NM.
* WHEN...For the Small Craft Advisory, until 6 PM CST this
evening.
For the Low Water Advisory, until 9AM CST this morning.
* IMPACTS...Conditions will be hazardous to small craft. Below
normal water levels will result in hazardous navigating
conditions.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Mariners should navigate shallow waters with extreme caution due
to below normal water levels.
&&
$$
GMZ475-112030-
/O.EXP.KLCH.GL.W.0001.000000T0000Z-210111T1200Z/
/O.CON.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
627 AM CST Mon Jan 11 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas
5 to 8 feet.
* WHERE...Waters from Lower Atchafalaya River to Intracoastal
City LA from 20 to 60 NM.
* WHEN...For the Small Craft Advisory, until 6 PM CST this
evening.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
GMZ450-452-470-472-112030-
/O.EXP.KLCH.GL.W.0001.000000T0000Z-210111T1200Z/
/O.CON.KLCH.SC.Y.0003.000000T0000Z-210112T0000Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
627 AM CST Mon Jan 11 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas
4 to 7 feet.
* WHERE...Coastal waters from Cameron LA to High Island TX out
20 NM, Coastal waters from Intracoastal City to Cameron LA out
20 NM, Waters from Cameron LA to High Island TX from 20 to 60
NM and Waters from Intracoastal City to Cameron LA from 20 to
60 NM.
* WHEN...For the Small Craft Advisory, from 6 am until 6 PM CST
this evening.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
GMZ430-432-435-112030-
/O.CON.KLCH.LO.Y.0004.000000T0000Z-210111T1500Z/
/O.CON.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
627 AM CST Mon Jan 11 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
* WHAT...For the Small Craft Advisory, north winds 15 to 20 kt
with gusts up to 30 kt... lakes and bays very rough.
For the Low Water Advisory, abnormally low water levels
that are expected.
* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.
* WHEN...For the Small Craft Advisory, 6 am until 6 PM CST this
evening.
For the Low Water Advisory, until 9 AM CST this
morning.
* IMPACTS...Conditions will be hazardous to small craft. Below
normal water levels will result in hazardous navigating
conditions.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
Mariners should navigate shallow waters with extreme caution due
to below normal water levels.
&&
$$
K. Kuyper892 WHUS74 KLCH 111519 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 919 AM CST Mon Jan 11 2021 GMZ430-432-435-455-120000- /O.EXP.KLCH.LO.Y.0004.000000T0000Z-210111T1500Z/ /O.CON.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 919 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...LOW WATER ADVISORY HAS EXPIRED... * WHAT...North winds around 20 kt with gusts up to 30 kt. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Small Craft Advisory, 6 am until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ475-120000- /O.CON.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 919 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-120000- /O.CON.KLCH.SC.Y.0003.000000T0000Z-210112T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 919 AM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds around 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 6 am until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
530 WHUS74 KLCH 112026 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 226 PM CST Mon Jan 11 2021 GMZ430-432-435-112130- /O.CAN.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 226 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below 21 knots in the coastal lakes and bays. $$ GMZ455-475-120000- /O.CON.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 226 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-470-472-120000- /O.CON.KLCH.SC.Y.0003.000000T0000Z-210112T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 226 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds around 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 6 am until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
863 WHUS74 KLCH 120002 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 602 PM CST Mon Jan 11 2021 GMZ455-475-120115- /O.EXP.KLCH.SC.Y.0002.000000T0000Z-210112T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 602 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should exercise caution this evening. $$ GMZ450-452-470-472-120115- /O.EXP.KLCH.SC.Y.0003.000000T0000Z-210112T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 602 PM CST Mon Jan 11 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should exercise caution the rest of tonight. $$ 13
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 8:47 PM CST, 6 hours 47 minutes earlier.
Area forecast discussion, Jan 10, 8:47 PM CST, 6 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
847 PM CST Sun Jan 10 2021
.UPDATE...
The forecast looks on track so far.
We will be launching a weather balloon at 9 pm to see how much,
if any, of the lower levels of the atmosphere have cooled below
freezing. When we launched the balloon at 5 pm it was above
freezing all the way up to a little over 9000 ft AGL.
&&
.PREV DISCUSSION... /issued 552 PM CST Sun Jan 10 2021/
DISCUSSION...
00Z TAFS.
AVIATION...
RA & MVFR visibilities/ceilings will slowly become IFR later this
evening and overnight. For AEX, rain has transitioned to -SN, and
expect intermittent SN or possibly +SN and LIFR visibilities
through this evening and overnight hours. N winds ~ 15-18 kts with
gusts 22-28 kts will be common for BPT/LCH/LFT/ARA this evening
and overnight. All precipitation expected to end from west to
east towards the daybreak hours, with slowly improving ceilings to
MVFR by the late morning and afternoon hours.
DML
PREV DISCUSSION... /issued 417 PM CST Sun Jan 10 2021/
SHORT TERM [This Afternoon through Tuesday Night]...
Busy day to say the least as much anticipated winter weather event
gets underway. Expansive area of PCPN, mostly rain with sporadic
reports of sleet and/or snow mixing in at times, continues to
overspread the area amid increasing lift ahead of an approaching
upper low over Central TX. Thermodynamic profiles across most of
the area to the S of roughly a Kountze, TX to Marksville, LA line
continue to suggest mostly a cold rain, with a lower atmosphere
too warm for anything frozen to reach the SFC and terrestrial
temperatures too warm for anything to stick around very long.
Near and especially to the north of this line is a different
matter, with forecast soundings across at least the northern half
of the inherited advisory area suggesting the potential for
periods/bursts of moderate/heavy snow through tonight, with
strong lift in the dendritic growth layer atop a sub-freezing and
saturated thermal profile. Given this favorable environment, and
the support of several short range high resolution models
depicting snowfall in excess of warning criteria, have upgraded
the advisory to a winter storm warning. While currently
forecasting a range of 1 to 3 inches across mainly the northern
parts of the warning area, the potential exists for localized
amounts of twice that much should some of the mesoscale banding
depicted in hi-res guidance materialize.
The risk of accumulating wintry weather will begin to end from W
to E after midnight as the dry slot punching in from the SW cuts
off ice growth/introduction, though a still saturated lower
sounding will yield areas of light rain/drizzle, which pending SFC
temperatures, could become a short period of FZDZ/FZRA before PCPN
ends entirely.
Under considerable lingering cloud cover/CAA, temperatures will be
quite chilly again tomorrow, with highs topping out in the
lower/mid 40s. At least some erosion of the cloud cover is
expected by tomorrow night, which along with decreasing north
winds will permit time periods/pockets of good radiational
cooling, and a light areawide freeze expected with readings in the
upper 20s/lower 30s.
13
LONG TERM [Wednesday Through Sunday Night]...
The remainder of the forecast will be mostly quiet with low POPs
and warmer daytime temperatures. An upper level trough will move
across the area early to mid next week, however POPs are minimal
to nil due to the lack of moisture. After this clears the area, we
will see temperatures start to rise a bit before the next frontal
passage on Friday. This front is not expected to bring much in
the way of rain into the area so POPs are low. Temperatures will
only see a slight decrease from the previous day. Next weekend,
another front will sweep through. The models are in disagreement
as to the timing of the frontal passage and precipitation amounts.
For now, blanketed the area with a slight chance of showers.
Stigger/87
MARINE...
Winds and seas will continue to increase as an area of low
pressure off the Texas coast tracks east across the northwest
Gulf tonight, with winds over the coastal waters veering to the
north as it passes. The elevated winds and seas will result in
Small Craft Advisory criteria bumping into Gale Warning criteria
for the nearshore and outer coastal waters, while inland lakes and
bays will remain at Small Craft Advisory during the period of
strongest winds. Winds and seas will subside Monday night, with a
light offshore flow prevailing Tuesday and Wednesday. A light
onshore flow will develop briefly late Thursday into early Friday
ahead of an approaching cold front before shifting back to
offshore after frontal passage.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 31 40 26 49 / 100 10 0 0
LCH 35 44 31 51 / 90 10 0 0
LFT 36 43 32 51 / 90 20 0 0
BPT 34 45 32 51 / 90 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Winter Weather Advisory until 8 AM CST Monday for LAZ029>032.
Winter Storm Warning until 8 AM CST Monday for LAZ027-028.
TX...Winter Weather Advisory until 8 AM CST Monday for TXZ201-261-262.
Winter Storm Warning until 8 AM CST Monday for TXZ180-259-260.
GM...Gale Warning until 6 AM CST Monday for GMZ450-452-455-470-472-
475.
Small Craft Advisory until 6 AM CST Monday for GMZ430-432-435.
&&
PUBLIC...15Hazardous weather outlook, Jan 10, 4:21 PM CST, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 421 PM CST Sun Jan 10 2021 LAZ030>033-041>045-052>055-073-074-TXZ201-215-216-261-262-112230- Beauregard-Allen-Evangeline-St. Landry-Calcasieu-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin-West Cameron-East Cameron-Hardin-Jefferson-Orange- Southern Jasper-Southern Newton- 421 PM CST Sun Jan 10 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Tonight. Widespread showers and wintery weather currently impacting the region. Rains will begin to end from west to east during the overnight hours, and should push out of the area by Monday morning. Accumulations of a trace up to 2 inches of snow or a mix of sleet and snow are possible in the northern counties and parishes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. From Sunday night until it ends Monday morning, it is likely that the rain will mix with or change over to wintry precipitation in the northern counties and parishes. Dry and cool weather will prevail through the rest of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027-028-TXZ180-259-260-112230- Vernon-Rapides-Tyler-Northern Jasper-Northern Newton- 421 PM CST Sun Jan 10 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 8 AM CST MONDAY... This Hazardous Weather Outlook is for central Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ029-112230- Avoyelles- 421 PM CST Sun Jan 10 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM CST MONDAY... This Hazardous Weather Outlook is for central Louisiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ455-475-112230- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 421 PM CST Sun Jan 10 2021 ...GALE WARNING IN EFFECT UNTIL 6 AM CST MONDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gale force wind gusts and precipitation are expected to subside by Monday morning, with Small Craft Advisories likely needed thereafter through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-112230- Sabine Lake-Calcasieu Lake-Vermilion Bay- 421 PM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-470-472-112230- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 421 PM CST Sun Jan 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT UNTIL 6 AM CST MONDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gale force wind gusts and precipitation are expected to subside by Monday morning, with Small Craft Advisories likely thereafter through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:34 AM CST | Low Water Advisory | LCH | 5 hr | |
| Jan 11, 2:25 PM CST | Hard Freeze Warning | LCH | Avoyelles, Rapides, Vernon | 19 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.